# SDR FDEA201508022448

- Difficulty date: August 2, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 154 hours, 2,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER SHUTDOWN ECL INDICATED EMERGENCY LIGHTS STILL ARMED, WHEN SWITCH MOVED TO OFF.  R & R BULB ON CAPTAINS SIDE.  OPERATIONS CHECKED NORMAL IAW AMM 33-50-00-008.  AIRCRAFT OK FOR SERVICE.
